win 7 utimate was deactive after using remove WAT for a month

Discussion in 'Windows 7' started by WoodyGoaty79, Dec 15, 2009.

  1. WoodyGoaty79

    WoodyGoaty79 MDL Novice

    Dec 6, 2009
    7
    0
    0
    hi can anyone help? i got the message from microsoft that i need to reactivate my win
     
  2. George King

    George King MDL Member

    Aug 5, 2009
    238
    42
    10
    Some peoples on czech forums say:

    I used Remove WAT 2.1 and everest say 14 (28,20) day to activation...
     
  3. WoodyGoaty79

    WoodyGoaty79 MDL Novice

    Dec 6, 2009
    7
    0
    0
    but mine says 0 days left... and i cant view system properites can somone help thanks
     
  4. WoodyGoaty79

    WoodyGoaty79 MDL Novice

    Dec 6, 2009
    7
    0
    0
    can somone help?
     
  5. Stannieman

    Stannieman MDL Guru

    Sep 4, 2009
    2,232
    1,800
    90
    Try to uninstall remove wat and reinstall it again, and if that doesn't solve your problem you can try to use a loader (but first uninstall removewat before you install the loader).
     
    Stop hovering to collapse... Click to collapse... Hover to expand... Click to expand...
  6. SCBrigth

    SCBrigth MDL Senior Member

    May 9, 2009
    481
    68
    10
    Windows update issues? Some core files may be replaced...

    Hazar may know if it can be or not.
     
    Stop hovering to collapse... Click to collapse... Hover to expand... Click to expand...
  7. secr9tos

    secr9tos MDL Addicted

    Jul 28, 2009
    999
    133
    30
    Did you install any windows updates or something similar?
     
  8. WoodyGoaty79

    WoodyGoaty79 MDL Novice

    Dec 6, 2009
    7
    0
    0
    yes this was the win update that was installed
     

    Attached Files:

  9. Hazar

    Hazar MDL Guru

    Jul 29, 2009
    2,523
    452
    90
    What message?
     
  10. WoodyGoaty79

    WoodyGoaty79 MDL Novice

    Dec 6, 2009
    7
    0
    0
    the message saying my win need to be activated now with 0 days left
     
  11. Hazar

    Hazar MDL Guru

    Jul 29, 2009
    2,523
    452
    90
    Yes, but on logon? or what
     
  12. secr9tos

    secr9tos MDL Addicted

    Jul 28, 2009
    999
    133
    30
    Maybe kb890830 causes the problem? Uninstall the update, reinstall RemoveWAT and see what happens